MathSciNet Relay Station
MathSciNet bibliographic data
MR2333781 (2008i:81228) 81V45 (81V10 85A15)
Dolbeault, Jean; Esteban, Maria J.; Loss, Michael Relativistic hydrogenic atoms in strong magnetic fields. Ann. Henri Poincaré 8 (2007), no. 4, 749–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement